Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/AMS-Regular.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2016, Volume 294, Pages 167–190
DOI: https://doi.org/10.1134/S0371968516030109
(Mi tm3739)
 

This article is cited in 18 scientific papers (total in 18 papers)

Double quadrics with large automorphism groups

Victor V. Przyjalkowski, Constantin A. Shramov

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia
References:
Abstract: We classify nodal Fano threefolds that are double covers of smooth quadrics branched over intersections with quartics and are acted on by finite simple non-abelian groups. We also study their rationality.
Funding agency Grant number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.
Received: April 1, 2016
English version:
Proceedings of the Steklov Institute of Mathematics, 2016, Volume 294, Pages 154–175
DOI: https://doi.org/10.1134/S0081543816060109
Bibliographic databases:
Document Type: Article
UDC: 512.76
Language: Russian
Citation: Victor V. Przyjalkowski, Constantin A. Shramov, “Double quadrics with large automorphism groups”, Modern problems of mathematics, mechanics, and mathematical physics. II, Collected papers, Trudy Mat. Inst. Steklova, 294, MAIK Nauka/Interperiodica, Moscow, 2016, 167–190; Proc. Steklov Inst. Math., 294 (2016), 154–175
Citation in format AMSBIB
\Bibitem{PrzShr16}
\by Victor~V.~Przyjalkowski, Constantin~A.~Shramov
\paper Double quadrics with large automorphism groups
\inbook Modern problems of mathematics, mechanics, and mathematical physics.~II
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2016
\vol 294
\pages 167--190
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3739}
\crossref{https://doi.org/10.1134/S0371968516030109}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3628499}
\elib{https://elibrary.ru/item.asp?id=26601057}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 294
\pages 154--175
\crossref{https://doi.org/10.1134/S0081543816060109}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000386554900010}
\elib{https://elibrary.ru/item.asp?id=27583792}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84992159144}
Linking options:
  • https://www.mathnet.ru/eng/tm3739
  • https://doi.org/10.1134/S0371968516030109
  • https://www.mathnet.ru/eng/tm/v294/p167
  • This publication is cited in the following 18 articles:
    1. Yuri Prokhorov, “Embeddings of the symmetric groups to the space Cremona group”, Springer Proc. Math. Statist., 409 (2023), 749–762  mathnet  crossref
    2. Alexandra Kuznetsova, “Non-rational sextic double solids”, Math. Z., 301:4 (2022), 4015  crossref
    3. I. Cheltsov, J. Park, Yu. Prokhorov, M. Zaidenberg, “Cylinders in Fano varieties”, EMS Surv. Math. Sci., 8:1-2 (2021), 39–105  crossref  mathscinet  isi
    4. V. Przyjalkowski, C. Shramov, “Bounds for smooth fano weighted complete intersections”, Commun. Number Theory Phys., 14:3 (2020), 511–553  crossref  mathscinet  zmath  isi
    5. I. Cheltsov, A. Kuznetsov, C. Shramov, “Coble fourfold, s-6-invariant quartic threefolds, and wiman-edge sextics”, Algebr. Number Theory, 14:1 (2020), 213–274  crossref  mathscinet  zmath  isi
    6. I. Cheltsov, V. Przyjalkowski, C. Shramov, “Burkhardt quartic, barth sextic, and the icosahedron”, Int. Math. Res. Notices, 2019:12 (2019), 3683–3703  crossref  mathscinet  zmath  isi
    7. Ivan Cheltsov, Victor Przyjalkowski, Constantin Shramov, “Which quartic double solids are rational?”, J. Algebraic Geom., 28:2 (2019), 201–243  mathnet  crossref  isi  scopus
    8. A. G. Kuznetsov, Yu. G. Prokhorov, C. A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jap. J. Math., 13:1 (2018), 109–185  crossref  mathscinet  zmath  isi  scopus
    9. Yu. G. Prokhorov, C. A. Shramov, “pp -subgroups in the space Cremona group”, Math. Nachr., 291:8-9 (2018), 1374–1389  crossref  mathscinet  zmath  isi  scopus
    10. Yu. G. Prokhorov, C. A. Shramov, “Finite groups of birational selfmaps of threefolds”, Math. Res. Lett., 25:3 (2018), 957–972  crossref  mathscinet  zmath  isi
    11. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    12. V. L. Popov, “Compressible finite groups of birational automorphisms”, Dokl. Math., 98:2 (2018), 413–415  mathnet  crossref  mathscinet  zmath  isi  scopus
    13. V. L. Popov, “The Jordan Property for Lie Groups and Automorphism Groups of Complex Spaces”, Math. Notes, 103:5 (2018), 811–819  mathnet  mathnet  crossref  isi  scopus
    14. Yu. G. Prokhorov, “On the Number of Singular Points of Terminal Factorial Fano Threefolds”, Math. Notes, 101:6 (2017), 1068–1073  mathnet  crossref  crossref  mathscinet  isi  elib
    15. Vik. S. Kulikov, E. I. Shustin, “On GG-Rigid Surfaces”, Proc. Steklov Inst. Math., 298 (2017), 133–151  mathnet  crossref  crossref  mathscinet  isi  elib
    16. Yuri Prokhorov, Constantin Shramov, “Jordan constant for Cremona group of rank 33”, Mosc. Math. J., 17:3 (2017), 457–509  mathnet  crossref  mathscinet
    17. Yu. G. Prokhorov, “A simple proof of the non-rationality of ageneral quartic double solid”, Bull. Korean. Math. Soc., 54:5 (2017), 1619–1625  crossref  mathscinet  zmath  isi  scopus
    18. Yuri G. Prokhorov, “Q-Fano threefolds of index 7”, Proc. Steklov Inst. Math., 294 (2016), 139–153  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:414
    Full-text PDF :70
    References:73
    First page:12
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025